How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. C. Rollins Your Own Question
Dr. C. Rollins
Dr. C. Rollins, Pharm. D.
Category: Pharmacy
Satisfied Customers: 665
Experience:  Knowledge in hormone replacement therapy, pediatrics, compounding, long term care, retail, hospice, etc.
74170494
Type Your Pharmacy Question Here...
Dr. C. Rollins is online now
A new question is answered every 9 seconds

I'm a 28 year old male and have been experiencing lower

Customer Question

I'm a 28 year old male and have been experiencing lower right to mid level pain in my abdominal. I have been on antibiotics for a month for acne, it is called Cefadroxil. I take two pills a day and i think each one is 500mg. I also drink on the weekends
which i know is not good and have recently stopped doing that. I also work out 5 times a week and maybe the pain could be from a pulled muscle. I guess my question is, could my liver be in pain from the drinking on the weekends and the antibiotic?
Submitted: 1 year ago.
Category: Pharmacy
Expert:  Dr. C. Rollins replied 1 year ago.
Alcohol will not effect the antibiotic. Cefadroxil does not effect the liver as it is excreted 90% unchanged in the urine. The pain is most likely from a strained muscle as you stated you work out a lot. Hopefully this fully answers your question. Once satisfied please rate my answer. Thanks.
Expert:  Dr. C. Rollins replied 1 year ago.
Let me know if I can assist you further. Once satisfied please rate my answer. Thanks again.

Related Pharmacy Questions